# SDR GTIA2016092401602

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 7,612 hours, 3,380 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat Row 9 Abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN MASK DROPPED OVER ROW 9, SEATS ABC.  REPACKED AND PERFORMED OPS CHECK OF THE OXYGEN MASK BOX IAW AMM 35-21-41.  OPS CHECKED GOOD.
